# SDR DALA2023092607931

- Difficulty date: September 20, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-213
- Aircraft serial: 7031
- Aircraft time: 21,390 hours, 10,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2B EMERGENCY LIGHT LENS BROKEN. VERIFIED SEAT 2B EMERGENCY LIGHT LENS BROKEN NEEDS MPN BR 9471-4 STK # 31-2500-3-0381 PART NIS PHX MEL 33-50-03B APPLIED PLACARD INSTALLED ATL MCC NOTIFIED OK FOR SVC. REMOVED AND REPLACED EMERGENCY LIGHT ASSY AT 2B REF CMM 25-20-06. PLACARD REMOVED. M PROCEDURES REVERSED. (LP# 8622918)
